MathSciNet Relay Station
MathSciNet bibliographic data
MR1758328 (2001d:54031) 54H05 (03E15 46A55 46B20)
Kaufman, Robert PCA sets and convexity. Fund. Math. 163 (2000), no. 3, 267–275.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement